CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
lilou17 Views: 51,430
Published: 11 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects



I had my Mirena removed 4 weeks ago after nearly 5 years. Looking back I never realised how bad the side effects really were and just carried on. The first year I had severe mood swings, depression, ( my partner and I broke up 4 weeks after I had it inserted but got back together again 6 weeks later) total loss of sex drive, weight gain but the very worst thing for me was the effect it had on my skin. Huge hormone boils would erupt for weeks on end all over my chin - I just thought it was hormone changes associated with age - even though I was then 40! Consequently I was put on a low dose Antibiotic to 'clear' my skin which I have been on ever since. This did eventually help but it has been the last year since the hormone has been wearing off the iud that I have noticed an improvement in my Acne and the sex drive. The only good thing was no periods and no pregnancy but I will never have another one again and am now going back to a normal I.U.D - once my poor body has settled down from 5 years of chemical shock.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.672 sec, (1)